# SDR VTZA96146

- Difficulty date: April 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N479UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 893
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 6158D
- Condition: Req'D Serv
- Location: Lt/Rt Mlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 6248 - IAD-BGM - DURING CLIMB, MADE A UNSCHEDULED LANDING AT IAD DUE TO UNSAFE GEAR INDICATION.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE BLED MAIN GEAR ACTUATORS.  OPS CHECKS OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
